American Journal of Applied Sciences

On Permutable Subgroups of n-ary Groups

Awni F. Al-Dababseh

DOI : 10.3844/ajassp.2005.1491.1492

American Journal of Applied Sciences

Volume 2, Issue 11

Pages 1491-1492

Abstract

It is proved that every permutable subgroup of a finite n-ary group is subnormal.

Copyright

© 2005 Awni F. Al-Dababseh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.